# SDR WC72201609001

- Difficulty date: September 22, 2016
- Submitted: September 22, 2016
- Operation: General aviation
- Aircraft: N68GS
- Make and model: Beech 400A
- Aircraft serial: RK391
- Aircraft time: 4,639 hours, 4,436 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Fastener
- Condition: Broken
- Location: Lt Inlet
- Part time: 231 hours, 228 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IT WAS NOTED THAT THERE WERE THREE RIVET HEADS MISSING FROM THE RT INLET LIP
